Acamol Tsinun Liquigel

Capsules of Acamol Tsinun Liquigel are intended for the relief of symptoms accompanied flu and common cold such as runny nose , fever and pain. 30 daytime capsules and 10 nighttime capsules pack.
Price:
Sales price: $19.04

Day treatment

Active Ingredients

Each liquigel capsule contains:

Paracetamol 250 mg

Pseudoephedrin hydrochloride 30mg

Indications

Acamol Tsinun Liquigel Day care contains two active ingredients:

Paracetamol – an analgesic and an antipyretic.

Pseudoephedrine hydrochloride – a sympathomimetic amine which relieves runny nose, nasal and ear congestion, accompanying a cold and/or sinusitis.

This medicine is intended for symptomatic relief of cold and nasal congestion accompanied by fever and pain. Day care medicine.

Instructions

Do not chew! Swallow the capsule with a small amount of water.

Recommended dosage unless otherwise prescribed by the doctor:

Adults and children over 12 years of age: 2 liquigel capsules up to 4 times daily.

Do not take more than 8 capsules in a 24-hour period.

Patients above the age of 60 years must consult the doctor before using this medicine , as they may be sensitive to preparations of this kind.

Do not exceed the recommended dosage.

If the fever continues for more than 3 days, refer to your doctor.

If fever is absent but your condition has not improved with 5 days the doctor should be consulted.

Warnings

Do not use this preparation if there is known sensitivity to any of the components of the preparation.

Do not take this medication simultaneously with monoamine oxidase (MAO) inhibitors, or within 14 days of discontinuation of such treatment.

Do not take this medication during breastfeeding.

This medicine is not usually intended for administration to children under 12 years of age.

Paracetamol may cause liver damage in the following cases: administered at a higher dosage than the recommended one, administered for a prolonged period of time, consuming alcoholic drinks during the treatment period, taking other medicines which affect liver function.

Do not use this preparation frequently, or for a long period, without consulting a doctor.

Do not take this medicine with other paracetamol-containing products.

Avoid exceeding the recommended dosage while fasting.

Do not use this preparation without consulting a doctor before starting treatment: If you are pregnant. If you are suffering or have suffered in the past from impaired function of the heart and/or vascular system, the eyes (e.g. glaucoma), the liver, the kidney/urinary tract, the thyroid gland, the prostate gland, diabetes, hypertension, alcoholism or viral jaundice.

Night treatment

Active Ingredients

Each liquigel capsule contains:

Paracetamol 250 mg

Pseudoephedrin hydrochloride 30mg

Chlorpheniramine maleate 2mg

Indications

Acamol Tsinun Liquigel Night care contains three active ingredients:

Paracetamol – an analgesic and an antipyretic.

Pseudoephedrine hydrochloride – a sympathomimetic amine which relieves runny nose, nasal and ear congestion, accompanying a cold and/or sinusitis.

Chlorpheniramine maleate – an antihistamine that dries mucus.

This medicine is intended for symptomatic relief of cold and nasal congestion accompanied by fever and pain. Night care medicine.

Instructions

Do not chew! Swallow the capsule with a small amount of water.

Recommended dosage unless otherwise prescribed by the doctor:

Adults and children over 12 years of age: 2 liquigel capsules at bedtime.

Patients over 60 years of age should consult their doctor before taking this medicine because they may be sensitive to these kinds of medicines.

Do not exceed the recommended dosage.

If the fever continues for more than 3 days, refer to your doctor.

If fever is absent but your condition has not improved with 5 days the doctor should be consulted.

Warnings

Use of this medicine may impair alertness and therefore caution should be exercised when engaging in activities such as driving a car, operating dangerous machinery and in any other activity which requires alertness.

For more warnings about this medicine see below, at the warnings of Day care medicine.

 

 

Please do not consider this information as an alternative to consulting your physician or pharmacist.

For further information on instructions for use, risks and side effects, please read the patient package insert and consult your doctor or pharmacist.

Read the patient package insert carefully before starting to take any medication.

Slideshow, categories and articles images on this site are free courtesy of FreeDigitalPhotos.net

Created with Linelabox